# SDR 07FDEA02523

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN DENTED AT APPROXIMATELY THE 5:00 POSITION ON FRAME AND IS 18 INCHES OF RVSM (CENTER PLATE).  THIS SDR REPLACES (SDR#07-2123) REPAIRED SKIN IAW EA 8-55330-112937 FUSELAGE-SKIN REPAIR AT STA 851-913 L36R-L48R.
